# SDR F692004F00000

- Difficulty date: June 9, 2004
- Submitted: November 3, 2004
- Operation: General aviation
- Aircraft: ZKJAS
- Make and model: Piper PA-34-220T
- Aircraft serial: 3448010
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: AN2315A
- Condition: Misinstalled
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND TESTING OF THE AIRCRAFT EMERGENCY EXTENSION SYSTEM THE RT A/C FAILED TO EXTEND INVESTIGATION, FOUND THE BOLT ATTACHING THE DOOR TO THE ACTUATING ROD INSTALLED AROUND THE WRONG WAY CAUSING IT TO FOUL ON THE WING SPAR.
